Alert archive / Indiana / Winter Storm Warnings in 2010

Winter Storm Warning 1, NWS Indianapolis, IN

January 7, 20109 counties in Indiana

NWS Indianapolis, IN issued this winter storm warning at Jan 7, 2010, 9:41 AM EST for 9 counties in Indiana. It was in force for 5 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 7, 2010, 9:41 AM EST (14:41 UTC)
Expired
Jan 7, 2010, 2:21 PM EST
In force
5 hr
Issued by
NWS Indianapolis, IN

Counties Carroll County, IN, Clinton County, IN, Fountain County, IN, Howard County, IN, Montgomery County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 10:00 AM ESTSNOW 4.1Perrysville, IN
Jan 7, 10:27 AM ESTSNOW 3.5Kokomo, IN
Jan 7, 10:27 AM ESTSNOW 4West Lafayette, IN
Jan 7, 10:27 AM ESTSNOW 5.5Covington, IN
Jan 7, 10:45 AM ESTSNOW 4Kokomo, IN
Jan 7, 11:00 AM ESTSNOW 3Crawfordsville, IN
Jan 7, 11:00 AM ESTSNOW 3Delphi, IN
Jan 7, 11:00 AM ESTSNOW 3.5Cayuga, IN
Jan 7, 11:00 AM ESTSNOW 3.5Rockville, IN
Jan 7, 11:00 AM ESTSNOW 4Frankfort, IN
Jan 7, 11:00 AM ESTSNOW 4Lafayette, IN
Jan 7, 11:00 AM ESTSNOW 4.5Attica, IN
Jan 7, 11:00 AM ESTSNOW 5Williamsport, IN
Jan 7, 1:30 PM ESTSNOW 4.12 Nw West Lafayette, INMEASURED AT WLFI TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WWUS43 KIND 071441
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 AM EST THU JAN 7 2010

...SIGNIFICANT ACCUMULATING SNOW EXPECTED THROUGH FRIDAY
MORNING...

.LOW PRESSURE OVER CENTRAL ILLINOIS WILL PUSH NORTHEAST TODAY
ACROSS NORTHERN INDIANA. THIS SYSTEM WILL BRING SNOW TO THE AREA
THIS MORNING AND EARLY AFTERNOON. GUSTY WINDS BEHIND THE LOW MAY
RESULT IN MINOR BLOWING AND DRIFTING OF SNOW TONIGHT...ALONG WITH
COLDER TEMPERATURES.

INZ021-028>031-035-036-043-044-072245-
/O.NEW.KIND.WS.W.0001.100107T1441Z-100107T2300Z/
/O.EXT.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
VERMILLION-PARKE-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE
941 AM EST THU JAN 7 2010

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING
TO 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 PM EST THIS
EVENING. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 6 PM
THIS EVENING TO 7 AM EST FRIDAY.

* ROADS WILL BECOME SLICK AND HAZARDOUS DUE TO SNOW. HEAVY 
  SNOWFALL WILL REDUCE VISIBILITY. 

* ACCUMULATIONS OF SIX TO SEVEN INCHES OF SNOW ARE EXPECTED.

* SNOW WILL CONTINUE THROUGH FRIDAY MORNING. THE HEAVIEST SNOW 
  WILL FALL THIS MORNING AND TAPER OFF BY THE MID AFTERNOON 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

INZ037>042-045>049-051>057-060>065-067>072-072245-
/O.CON.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS...
TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
941 AM EST THU JAN 7 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
FRIDAY. 

* ROADS WILL BECOME SLICK AND HAZARDOUS DUE TO SNOW. HEAVY 
  SNOWFALL WILL REDUCE VISIBILITY. 

* ACCUMULATIONS OF FOUR TO FIVE INCHES OF SNOW ARE EXPECTED... 
  WITH LOCALLY HIGHER AMOUNTS. 

* SNOW WILL CONTINUE THROUGH FRIDAY MORNING. THE HEAVIEST SNOW 
  WILL FALL THIS MORNING AND TAPER OFF BY THE MID AFTERNOON 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

PUMA
1 follow-up statement
533 
WWUS43 KIND 071921
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EST THU JAN 7 2010

...MINOR SNOW ACCUMULATIONS AND MINOR BLOWING AND DRIFTING OF SNOW TONIGHT...

.LOW PRESSURE OVER CENTRAL INDIANA WILL PUSH NORTHEAST TONIGHT TO
THE EASTERN GREAT LAKES. MOST OF THE ACCUMULATING SNOW HAS TAPERED
OFF HOWEVER A FEW ISOLATED SNOW FLURRIES OR SNOW SHOWERS CANNOT BE
RULED OUT TONIGHT. FURTHERMORE...GUSTY WINDS BEHIND THE LOW WILL RESULT
IN MINOR BLOWING AND DRIFTING OF SNOW TONIGHT...ALONG WITH MUCH COLDER
TEMPERATURES.

INZ021-028>031-035-036-043-044-080330-
/O.CAN.KIND.WS.W.0001.000000T0000Z-100107T2300Z/
/O.CON.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
VERMILLION-PARKE-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE
221 PM EST THU JAN 7 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
FRIDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
WINTER STORM WARNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 7 AM EST FRIDAY. 

* ROADS MAY REMAIN BECOME SLICK AND HAZARDOUS DUE TO SNOW COVER
  AND BLOWING AND DRIFTING SNOW.

* MINIMAL ACCUMULATIONS ARE POSSIBLE...BUT MINOR BLOWING AND
  DRIFTING OF SNOW IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

&&

$$

INZ037>042-045>049-051>057-060>065-067>072-080330-
/O.CON.KIND.WW.Y.0001.000000T0000Z-100108T1200Z/
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE...INDIANAPOLIS...
TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
221 PM EST THU JAN 7 2010

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
FRIDAY. 

* ROADS MAY REMAIN BECOME SLICK AND HAZARDOUS DUE TO SNOW COVER
  AND BLOWING AND DRIFTING SNOW.

* MINIMAL ACCUMULATIONS ARE POSSIBLE...BUT MINOR BLOWING AND
  DRIFTING OF SNOW IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING AND DRIFTING SNOW MEANS THAT
PERIODS OF BLOWING AND DRIFTING SNOW WILL CAUSE PRIMARILY TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

PUMA

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm warning went out at Jan 7, 6:00 AM EST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 7, 6:00 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
600 AM EST THU JAN 7 2010

AVIATION...

DISCUSSION FOR 07/12Z TAFS.
SNOW WILL BRING IFR CONDITIONS ACROSS CENTRAL INDIANA THIS MORNING
WITH LIFR CONDITIONS AT TIME. WEAK LOW PRESSURE OVER NORTHERN
ILLINOIS WILL TRACK TO SOUTHERN LAKE MICHIGAN BY 18Z AND TO
NORTHWEST OHIO BY 00Z FRIDAY.

MOST SIGNIFICANT SNOW WILL OCCUR THIS MORNING. SOME SLOTTING WILL
OCCUR THIS AFTERNOON ESPECIALLY OVER SOUTHERN SECTIONS AS THE UPPER
LOW TRACKS ACROSS NORTHERN ILLINOIS AND NORTHERN INDIANA.  CEILINGS
AND VISIBILITIES SHOULD IMPROVE TO MVFR AND VISIBILITIES BY TONIGHT
SHOULD IMPROVE TO 6 MILES OR BETTER.  BUT MVFR CEILINGS WILL REMAIN
TONIGHT. HOWEVER SOUTHERN AREA AND KHUF COULD MAY BE CLOSE TO VFR AT
TIMES.  AS LOW PRESSURE PASSES BY WINDS WILL INCREASE TO 12-15 KNOTS
AND GUSTS COULD BE UP TO 25 KNOTS BY THIS EVENING.

&&

.DISCUSSION...

FORECAST FOCUS CONTINUES TO BE ON SNOW EVENT.

AT 08Z SNOW HAD MOVED INTO MUCH OF THE WESTERN HALF OF THE FORECAST
AREA. THE UPPER LOW WAS ACROSS NORTHWEST IOWA WITH THE SURFACE LOW
IN WESTERN ILLINOIS. RADAR SHOWED A GAP IN THE SNOW ACROSS PARTS OF
SOUTHERN ILLINOIS AND MISSOURI.

MODELS ARE IN DECENT AGREEMENT. WILL CONTINUE TO USE A BLEND.

AREA OF SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING AS STRONG
ISENTROPIC LIFT AND DYNAMIC FORCING CONTINUE. THINGS ARE MOVING A
BIT FASTER THAN THE MODELS...BUT STILL 100 POPS LOOK GOOD FOR THE
MORNING. BY AFTERNOON THE COLD FRONT MOVES IN AND ALONG WITH IT A
DRY SLOT. FORCING WEAKENS AS WELL. THE DRY SLOT LOOKS TO IMPACT
THE SOUTHERN PART OF THE FORECAST AREA MOST OF ALL...SO WILL LOWER
POPS THERE TO HIGH LIKELY/LOW CATEGORICAL. WILL CONTINUE HIGHER POPS
ACROSS NORTHERN AREAS. AS FAR AS SNOW AMOUNTS GO...PREVIOUS FORECAST
LOOKS TO HAVE HAD A GOOD HANDLE. DID TWEAK A BIT BASED ON LOWER
NUMBERS FROM HPC AND BASED ON THE AFOREMENTIONED GAP IN RADAR
RETURNS. HOWEVER NO SIGNIFICANT CHANGES FROM PREVIOUS AND WINTER
WEATHER ADVISORY STILL LOOKS GOOD. FOR TEMPERATURES...IT LOOKS LIKE
MUCH OF THE AREA WILL GET INTO THE WARM SECTOR OF THE LOW...WHICH
LOOKS TO PUT TEMPERATURES IN THE MID 20S MOST AREAS. THIS ENDS UP
NEAR MET GUIDANCE.

TONIGHT THE UPPER LOW CROSSES THE AREA DURING THE EVENING...AND A
SURFACE TROUGH REMAINS ACROSS THE AREA DURING THE NIGHT. THESE
SHOULD HELP KEEP THE SNOW GOING...SO CONTINUED THE LIKELY POPS. AN
ADDITIONAL INCH OR SNOW IS POSSIBLE WITH THIS. THUS TOTAL SNOWFALL
AMOUNTS DURING THE ADVISORY TIME FRAME LOOK TO BE 3 TO 5
INCHES...WITH LOCALLY HIGHER AMOUNTS DUE TO FROTONGENETICAL FORCING
THIS AFTERNOON. WINDS WILL PICK UP LATE THIS AFTERNOON INTO TONIGHT
WITH GUSTS AROUND 20 MPH POSSIBLE...WHICH WILL CAUSE SOME BLOWING
SNOW...MAINLY IN RURAL AREAS. COLDEST AIR LOOKS TO ACTUALLY MOVE
INTO SOUTHERN AREAS TONIGHT...SO WENT COOLER ACROSS THE SOUTH.
FORECAST LOW TEMPERATURES ENDED UP BETWEEN MAV/MET.

CYCLONIC FLOW ALONG WITH LAKE EFFECTS WILL KEEP CHANCES FOR SNOW
SHOWERS ON FRIDAY. WENT HIGHER THAN MOS AND IN THE HIGH END OF THE
CHANCE CAGEGORY. WILL HAVE TO KEEP AN EYE OUT ON HOW FAR SOUTH THE
LAKE BANDS MAKE IT...AS NORTHWEST AREAS MAY PICK UP ADDITIONAL
ACCUMULATION IF THE SETUP IS RIGHT.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE ACROSS THE AREA THROUGH
SATURDAY...ALONG WITH COLD TEMPERATURES. WENT BELOW GUIDANCE DUE TO
SNOW COVER.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY THROUGH 700 AM FRIDAY FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

PUBLIC...CS
AVIATION...JH
Hazardous weather outlook, Jan 7, 4:04 AM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 AM EST THU JAN 7 2010

INZ021-028>031-035>049-051>057-060>065-067>072-081100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
404 AM EST THU JAN 7 2010

...WINTER WEATHER ADVISORY IN EFFECT THROUGH 700 AM FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SNOW ACCUMULATIONS FROM 4 TO 5 INCHES ARE LIKELY BY
LATE TONIGHT. SNOW WILL BE FALLING DURING THE MORNING RUSH
HOUR...AND SLICK CONDITIONS MAY STILL EXIST FOR THE EVENING RUSH
HOUR. THERE WILL LIKELY BE TRAVEL DIFFICULTIES.

GUSTY WINDS WILL LEAD TO SOME BLOWING AND DRIFTING SNOW LATE THIS
AFTERNOON AND TONIGHT.

WIND CHILLS WILL BE BELOW ZERO AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WELL BELOW ZERO WIND CHILLS WILL OCCUR THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jan 7, 7:39 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 AM EST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     SNOW             MONROE CITY             38.61N 87.35W
01/07/2010  U1.3 INCH        KNOX               IN   TRAINED SPOTTER

&&

NIELD
Local storm report, Jan 7, 8:13 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 AM EST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     SNOW             INDIANAPOLIS INT'L AIRP 39.72N 86.29W
01/07/2010  M1.7 INCH        MARION             IN   OFFICIAL NWS OBS

&&

DTUCEK
Local storm report, Jan 7, 8:22 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     SNOW             2 NW AMO                39.71N 86.64W
01/07/2010  U1.5 INCH        HENDRICKS          IN   TRAINED SPOTTER

            SNOWFALL TOTAL OVER PAST 3 HOURS.

&&

NIELD
Local storm report, Jan 7, 9:03 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 AM EST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     SNOW             2 NW AMO                39.71N 86.64W
01/07/2010  U2.0 INCH        HENDRICKS          IN   TRAINED SPOTTER

            STORM TOTAL SNOWFALL AS OF 9 AM EST.

&&

NIELD
Local storm report, Jan 7, 9:04 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             7 S SPENCER             39.19N 86.77W
01/07/2010  U1.7 INCH        OWEN               IN   TRAINED SPOTTER

&&

NIELD
Local storm report, Jan 7, 9:39 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
939 AM EST THU JAN 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     SNOW             TERRE HAUTE             39.47N 87.38W
01/07/2010  E2.8 INCH        VIGO               IN   DEPT OF HIGHWAYS

0926 AM     SNOW             CRAWFORDSVILLE          40.04N 86.90W
01/07/2010  E3.0 INCH        MONTGOMERY         IN   DEPT OF HIGHWAYS

0926 AM     SNOW             BRAZIL                  39.52N 87.12W
01/07/2010  E3.0 INCH        CLAY               IN   DEPT OF HIGHWAYS

0928 AM     SNOW             COVINGTON               40.14N 87.39W
01/07/2010  E3.0 INCH        FOUNTAIN           IN   LAW ENFORCEMENT

0928 AM     SNOW             NEWPORT                 39.88N 87.41W
01/07/2010  E4.0 INCH        VERMILLION         IN   DEPT OF HIGHWAYS

0928 AM     SNOW             ROCKVILLE               39.77N 87.23W
01/07/2010  E2.8 INCH        PARKE              IN   DEPT OF HIGHWAYS

0931 AM     SNOW             WILLIAMSPORT            40.29N 87.29W
01/07/2010  E5.0 INCH        WARREN             IN   DEPT OF HIGHWAYS

0931 AM     SNOW             LAFAYETTE               40.41N 86.87W
01/07/2010  E1.0 INCH        TIPPECANOE         IN   LAW ENFORCEMENT

&&

NIELD

Nearby

Winter Storm Warnings in Indiana, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.